# SDR 98ZZZX628

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7100 · Powerplant System
- Part: Hose
- Part number: 3034
- Condition: Defective
- Location: Engine System
- Component: Aeroquip
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW AEROQUIP HOSE DATED 3Q97 WITH A DEFECT ON THE INSIDE DIAMETER.
